Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

On linear equations of anisotropic elastic plates


Author: Yi-Yuan Yu
Journal: Quart. Appl. Math. 22 (1965), 357-360
MSC: Primary 73.41
DOI: https://doi.org/10.1090/qam/187498
MathSciNet review: 187498
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Yi-Yuan Yu, Generalized Hamilton’s principle and variational equation of motion in nonlinear elasticity theory, with application to plate theory, J. Acoust. Soc. Amer. 36 (1964), 111–120. MR 0164502, https://doi.org/10.1121/1.1918921
  • [2] Hai Chang Hu, Necessary and sufficient conditions for correct use of generalized variational principles of elasticity in approximate solutions, Sci. China Ser. A 33 (1990), no. 2, 196–205. MR 1055323
  • [3] K. Washizu, On the variational principles of elasticity and plasticity, M. I. T. Aeroelastic Structures Res. Lab. Tech. Report 25.18 (1955)
  • [4] R. D. Mindlin, An introduction to the mathematical theory of vibrations of elastic plates, U. S. Army Signal Corps, Fort Monmouth, N. J., 1955
  • [5] R. D. Mindlin, High frequency vibrations of crystal plates, Q. Appl. Math. 19 (1961) 51
  • [6] Yi-Yuan Yu, On linear equations of isotropic elastic plates and shells, J. Franklin Inst. 280 (1965), 395–416. MR 0191182, https://doi.org/10.1016/0016-0032(65)90530-2

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.41

Retrieve articles in all journals with MSC: 73.41


Additional Information

DOI: https://doi.org/10.1090/qam/187498
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society